Started taking topamax about a month ago to help with terrible migraines. It's helped wonderfully. However, the back of my throat has been itching terribly. No strep, or mono. Back of my throat is swollen & bumpy. ER & famy doctor don't have an answer for me as to what's causing it. My sister who is an RN suggested I may be having an allergic reaction to a new medication- topamax is the only one. Any thoughts ????
Just finished reading your comments. I think your sister is correct.
Based on your comments, I think you may be experiencing a side effect
of Topomax (topamax). May I suggest that you go to this website : www.drugs.com.
There you can type in the word Topomax (topamax) where it says SEARCH.
This will bring you to a lot of information about this drug that you are taking called Topomax (topamax). Included there will be a section called Topomax (topamax) side effects . There's a long list of side effects of this drug. After this list is finished you will see these words : SIDE EFFECTS( IN MORE DETAIL)
You will probably want to click on this. This will bring you to an even larger list of side effects of Topomax (topamax). I think you will find this helpful. I wish you well in your search for some answers to what is going on. Be well. Eve
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.